RUS
ENG
Full version
JOURNALS
// Sibirskii Matematicheskii Zhurnal
// Archive
Sibirsk. Mat. Zh.,
1978
Volume 19,
Number 5,
Pages
1053–1064
(Mi smj6317)
This article is cited in
2
papers
The principle of differential optimization in application to a one-product dynamic model of the economy
L. V. Kantorovich
,
V. I. Zhiyanov
,
A. G. Khovanskii
UDC:
51:330.115
Received:
02.03.1978
Fulltext:
PDF file (1690 kB)
Cited by
English version:
Siberian Mathematical Journal, 1978,
19
:5,
744–752
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025